# SDR CA020722008

- Difficulty date: July 8, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Aircraft time: 655 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Support Bracket
- Part number: 2055450300
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER SUPPORT BRACKET DEVELOPED CRACKS ON THE WELD.
